# SDR SIMA200733708

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 19,527 hours, 19,617 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Stud
- Condition: Loose
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED T/O AT 30 KNTS FOR UNCOMMANDED SPOILER DEPLOYMENT.  TROUBLESHOT PER EMB 145FIM27-63-00.  FOUND LOOSE GROUND STUD.  TIGHTENED.  GROUND STUD IAW EMB AMM 20-10-01.  OPS CK GOOD OF SPOILER SYSTEM IAW AMM27-62-00.  AIRCRAFT RETURNED TO SERVICE.
